# SDR DALA2018072604697

- Difficulty date: July 25, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 69,154 hours, 49,846 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FLOOR PANLES NR 693C AND 1003D AT CABIN PAX. FLOOR PANELS NR 693C AND 1003D AT CABIN PAX. WERE REPLACCED PER AMM 53-20-01-201 P 7.
